# SDR DALA2017092707128

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 71,563 hours, 53,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSEMBLY DAMAGED AT THE LT, AFT END OF THE TAIL COMPARTMENT FWD OF TAIL CONE RELEASE HANDLE.  REPLACED THE EMERGENCY FLOODLIGHT IAW AMM 33-53-01.
